Hello. Thank you for posting your query at DoctorSpring.com
I understand your concern.
Please do not take I pill so indiscriminately.
It is only to be used in an emergency when regular contraception fails.
Taken so many times, it is ineffective and has various side effects.
Following Gynaset, generally proper periods should occur.
If this has not happened, then consult a gynecologist for transvaginal ultrasound scan to confirm status of endometrium ( lining of uterus ).
Also, what is your weight and height.
Sometimes, stress, anxiety, exercise, travelling, smoking, drinking etc, can all affect your cycles.
Have you taken a pregnancy test ?
Take care and do write back.
Patient replied :
No, I havnt taken any pregnancy test.
But why should i take a pregnancy test when I have taken these pills and gynacet tablets.
Also for a week I have taken papaya for morning and night. Also till balls for a day..
Now please reply based on this. Also I dont want to be pregnant now..
If you do not wish to be pregnant, you should use a regular contraceptive, not take I pills so casually.
I pill provides no guarantee that you would not get pregnant, particularly when I pill is taken casually, frequently and indiscriminately.
Gynacet just helps you to get your periods if there is mild hormonal imbalance.
It does not protect against pregnancy.
Please take a pregnancy test to rule out the possibility of accidental pregnancy.